Anabolics
Search More Than 6,000,000 Posts
Results 1 to 7 of 7
  1. #1
    dmania's Avatar
    dmania is offline Junior Member
    Join Date
    Jun 2002
    Location
    916
    Posts
    121

    Exclamation ¡ Cypionate + Deca in same syringe , probably not a good idea!

    i did a shot in my left glute consisting of :

    1 cc of 300 mg deca
    1 cc of 200 mg cyp

    needle was steralized and injection site was cleaned wih alcohol pads b4 injection. it has been a week now , there was no pain the first day but man , now there is a hard lump right where i shot it. about 3 inches wide and 3 inches long. it feels like a bulging hard muscle in the upper outer quad of my ass. some help as to what this is would be cool, if i need to tell a doc i will , im not scared to tell them what it was from, i guesss i could just say it was a vitamin b shot or something, or could u even get in trouble sayin it was AS? some help would be cool. if any body has similar stories feel free to share

    -d

  2. #2
    G-S Guest
    Normal, at least it is for me. The lump reminds me of having a brick stuck under your skin of your ass.

    What type of gear is it? As in brand?

  3. #3
    PsychoBB's Avatar
    PsychoBB is offline Junior Member
    Join Date
    Apr 2002
    Location
    At the gym=o)
    Posts
    77
    I have mixd deca and cyp in my first cycle, and never got a lump.

    sust and eq gave me a lump but only for 4 days, it was like G S says, like having a brick stuck under the skin =o(

  4. #4
    djdjdjddjon's Avatar
    djdjdjddjon is offline Anabolic Member
    Join Date
    Mar 2002
    Location
    chicago/cleveland/lansing
    Posts
    2,088
    cyp is notorious for that, the deca shouldn't cause too much discomfort, also if your ass isn't a mammoth ass you might have a small abcess from doing 2ccs, just depends on your size...if its not gone in a few days you might want to have it looked at. if you goto a doctor you have doctor/patient privledge and he cannot tell people 'legally' at leat what you tell him, also if you intend on telling him the truth make sure he understands that you DO NOT want any of this put into your health portfolio/records, this can make it difficult to get insurance later on because even if this info isn't realeased by your doctor/health center/provider insurance compies can access the information...good luck

  5. #5
    tanguy is offline Associate Member
    Join Date
    May 2002
    Location
    costa rica
    Posts
    275
    i have had this same lump from cyp. it'll go away.

  6. #6
    5minsforfighting's Avatar
    5minsforfighting is offline Associate Member
    Join Date
    Jan 2002
    Location
    Living Large
    Posts
    397
    Im doing Qv cyp and Qv deca .. been doing it for about 10 weeks now .. no problems and no lumps ... Now TT sust .. that hurts like a mofo...

  7. #7
    Lynn's Avatar
    Lynn is offline Female Member
    Join Date
    Jan 2002
    Location
    Vancouver British Columbi
    Posts
    212
    this is not uncommon... although as someone else said.. i it isn't gone in a few more days.. have it checked.. Some of us (training buddies) use to refer to this as cracking the nut.. when it finally disappears. Mixing deca and cyp is not your problem... Lots of ppl shoot 2cc or up to 3ccs at a time. how big a needle are you using.. if you inject too fast i've seen this happen. I like to inject slow.. let it dispurse and then use a hot water bottle on the injection site.. it helps pervent this and eases the pain. But thats just me... try it. I also warm the solution before injecting.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •